# SDR JJBA20170824023

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 28,411 hours, 17,623 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Thermal Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APU BLEED LEAK MESSAGE. APU WAS SHUTDOWN AT GATE. RAN QRH AND MESSAGE PERSISTED. FOUND BROKEN GROUND WIRE ON THERMAL SWITCH 34.  R & R THE THERMAL SWITCH.
